Optimal Numerical Quadrature in Hp Spaces.

Helmut Werner; Henry L. Loeb

Mathematische Zeitschrift (1974)

  • Volume: 138, page 111-118
  • ISSN: 0025-5874; 1432-1823

How to cite


Werner, Helmut, and Loeb, Henry L.. "Optimal Numerical Quadrature in Hp Spaces.." Mathematische Zeitschrift 138 (1974): 111-118. <http://eudml.org/doc/172085>.

author = {Werner, Helmut, Loeb, Henry L.},
journal = {Mathematische Zeitschrift},
pages = {111-118},
title = {Optimal Numerical Quadrature in Hp Spaces.},
url = {http://eudml.org/doc/172085},
volume = {138},
year = {1974},

AU - Werner, Helmut
AU - Loeb, Henry L.
TI - Optimal Numerical Quadrature in Hp Spaces.
JO - Mathematische Zeitschrift
PY - 1974
VL - 138
SP - 111
EP - 118
UR - http://eudml.org/doc/172085
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.